# SDR SWAA2020072201970

- Difficulty date: July 2, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241AF WAS DAMAGED ON THE SURFACE.  REMOVED AND REPLACED THE FLOORBOARD IAW AMM 53-21-00.
